In order to create questions or respond to questions, you will need to be logged in.
Find out more in this blog post: Trip’s community Q&A service
Notes about questions
Please try to answer the question first by searching Trip - do not abuse the system by asking without searching first. This could result in a poorer experience for all
Be as concise as possible, if the question is too long you can add extra detail in the ‘more information’ box. The word limit is to allow for Tweeting of the question, so boosting response rate.
Do not post patient-identifiable information (breaches will result in removal from this service).
Uncertainty is central to health care, so asking questions is normal and healthy
Do not expect an answer quickly - it may happen, we just can't tell you when!
- 25 Jan 2020 Are direct oral anticoagulants (DOACs) more effective in lowering the risk of significant bleeding episodes in patients with non valvular atrial fibrillation?
- 17 Jan 2020 What is the evidence behind the capacity issues we have in systemic cancer treatment services in the UK? We know that SACT/chemotherapy services are struggling in the UK - what are the measures behind this? What has been tried to address is, and were they successful? Thank you!
- 24 Dec 2019 Which is better ultrasound or CT for diagnosing hemangioma?
- 19 Dec 2019 aumenta la tasa de cesareas los ingresos tempranos en sala de partos? la oms define fase latente del trabajo de parto hasta los 5 cm de dilatacion, ingresos precoces aumentan la no progresion del parto
- 14 Nov 2019 More frequent Disfunction and limitations in activities of Daily living in hip fracture
- 28 Sep 2019 PURILON
- 25 Sep 2019 miomectomy disminish ovarian reserve pelvic surgery not over the ovary AND disminution of ovarian reserve
- 31 Aug 2019 sleep apnea diagnostics
- 28 Jun 2019 Allowing self harm in children - it now seems to be acceptable to allow young people to self harm safely -- is this safe or good practice? (via Twitter)
- 14 Jun 2019 Are NOACs as good or better than warfarin in a patient with antiphospholipid syndrome and a past history of unprovoked DVT